# SDR ASAA0771955

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 24,693 hours, 10,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: L/E Slat
- Component: Slat
- Component part number: 114A50404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER SIDE CHAFED.  REPAIRED IAW SRM 51-70-70.
